# SDR 9904349981

- Difficulty date: October 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N994Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47097
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A, B

## Discrepancy

DURING CLIMB-OUT FROM PHL, LOSS OF CABIN PRESSURIZATION OCCURRED AT APPROXIMATELY 27,000 FEET.  CREW EXECUTED AN EMERGENCY DESCENT TO 10,000 FEET.  RED CABIN PRESSURE WARNING LIGHT ILLUMINATED AND CABIN ALTITUDE CLIMBED TO 12,000 FEET.  FLIGHT WAS RETURNED TO PHL AND AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE CHECKED FOR VESSEL LEAKS AND NONE WERE FOUND.  REPLACED CABIN PRESSURE CONTROLLER AND AMPLIFIER.  OPERATIONAL CHECK NORMAL.  AIRCRAFT RETURNED TO SERVICE.
